# SDR YENA2024042900670

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 27,867 hours, 8,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#601, JFK-FLL. 'ON DESCENT BETWEEN FL 240 TO FL200, HAD A NOTICEABLE DIRTY SOCK SMELL IN THE COCKPIT.  ODOR FORM COMPLETED. ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
